A month ago i had sore throat with a low-graded fever, around 99F, then i had ear ache in the left ear. I was treated first with zithromax, my sore throat was gone, but i still had ear ache and hearing loss. then i was treated with amoxicilin for about a week, the earache is gone, but hearing loss is still here. at the end of the treatment, i started to feel nausea for about five days, and during the time i had trouble breathing, and felt my heartbeat increased occasionally. and i'm also very tired. and around the third day i'm done with amoxicilin, my sore throat came back. i' still feel trouble breathing at times, and chestpain along with back pain (on the left side). would this relate to a heart problem, or is it just from the sore throat or i'm allergic to the antibiotic?
i've had chestpain before occasionally and i've done tests that said it's normal.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.